Alert archive / New Jersey / Gale Watches in 2008

Gale Watch 6, NWS Philadelphia/Mount Holly

December 23, 2008

NWS Philadelphia/Mount Holly issued this gale watch at Dec 23, 2008, 4:10 PM EST. It took effect at Dec 24, 2008, 6:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 23, 2008, 4:10 PM EST (21:10 UTC)
In effect from
Dec 24, 2008, 6:00 PM EST
Expired
Dec 24, 2008, 10:39 AM EST
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

982 
WHUS71 KPHI 232110
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
410 PM EST TUE DEC 23 2008

ANZ431-450>455-241000-
/O.EXT.KPHI.SC.Y.0106.081224T0500Z-081224T2300Z/
/O.NEW.KPHI.GL.A.0006.081224T2300Z-081225T1800Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
410 PM EST TUE DEC 23 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM EST WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM WEDNESDAY TO 6 AM
EST THURSDAY.

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
FROM MIDNIGHT TONIGHT TO 6 PM EST WEDNESDAY. 

LOW PRESSURE WILL SEND A WARM FRONT THROUGH OUR REGION WEDNESDAY
MORNING, WITH THE ACCOMPANYING COLD FRONT PASSING OFF THE COAST
LATER WEDNESDAY NIGHT.

AN INCREASING SOUTHERLY FLOW LATER TONIGHT INTO WEDNESDAY WILL
CAUSE WINDS AND SEAS TO REACH ADVISORY CRITERIA. WINDS MAY REACH
GALE FORCE WEDNESDAY NIGHT AND THURSDAY MORNING, PROMPTING THE
ISSUANCE OF A GALE WATCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ430-241000-
/O.EXT.KPHI.SC.Y.0106.081224T1400Z-081225T1800Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
410 PM EST TUE DEC 23 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM WEDNESDAY TO 1 PM
EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM WEDNESDAY TO
1 PM EST THURSDAY. 

LOW PRESSURE WILL SEND A WARM FRONT THROUGH OUR REGION WEDNESDAY
MORNING, WITH THE ACCOMPANYING COLD FRONT PASSING OFF THE COAST
LATER WEDNESDAY NIGHT.

AN INCREASING SOUTHERLY FLOW LATER TONIGHT INTO WEDNESDAY WILL
CAUSE WINDS TO REACH ADVISORY CRITERIA. WINDS WILL ALSO BE AT
ADVISORY LEVELS...AND MAY NEAR GALE FORCE...LATER WEDNESDAY NIGHT
AND THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
077 
WHUS71 KPHI 240150
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
850 PM EST TUE DEC 23 2008

ANZ450>455-241000-
/O.EXT.KPHI.SC.Y.0106.081224T0142Z-081224T2300Z/
/O.CON.KPHI.GL.A.0006.081224T2300Z-081225T1800Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
850 PM EST TUE DEC 23 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EST
WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING
THROUGH THURSDAY AFTERNOON. 

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
FROM MIDNIGHT TONIGHT TO 6 PM EST WEDNESDAY.

LOW PRESSURE WILL SEND A WARM FRONT THROUGH OUR REGION WEDNESDAY
MORNING... WITH THE ACCOMPANYING COLD FRONT PASSING OFF THE COAST
LATER WEDNESDAY NIGHT.

AN INCREASING SOUTHERLY FLOW LATER TONIGHT INTO WEDNESDAY WILL
CAUSE WINDS AND SEAS TO REACH ADVISORY CRITERIA. WINDS MAY REACH
GALE FORCE WEDNESDAY NIGHT AND THURSDAY MORNING... PROMPTING THE
ISSUANCE OF A GALE WATCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ431-241000-
/O.CON.KPHI.SC.Y.0106.081224T0500Z-081224T2300Z/
/O.CON.KPHI.GL.A.0006.081224T2300Z-081225T1800Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
850 PM EST TUE DEC 23 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM EST WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM EST WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY
EVENING THROUGH THURSDAY AFTERNOON. 

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
FROM MIDNIGHT TONIGHT TO 6 PM EST WEDNESDAY.

LOW PRESSURE WILL SEND A WARM FRONT THROUGH OUR REGION WEDNESDAY
MORNING... WITH THE ACCOMPANYING COLD FRONT PASSING OFF THE COAST
LATER WEDNESDAY NIGHT.

AN INCREASING SOUTHERLY FLOW LATER TONIGHT INTO WEDNESDAY WILL
CAUSE WINDS AND SEAS TO REACH ADVISORY CRITERIA. WINDS MAY REACH
GALE FORCE WEDNESDAY NIGHT AND THURSDAY MORNING... PROMPTING THE
ISSUANCE OF A GALE WATCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ430-241000-
/O.CON.KPHI.SC.Y.0106.081224T1400Z-081225T1800Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
850 PM EST TUE DEC 23 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
1 PM EST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
1 PM EST THURSDAY. 

LOW PRESSURE WILL SEND A WARM FRONT THROUGH OUR REGION WEDNESDAY
MORNING... WITH THE ACCOMPANYING COLD FRONT PASSING OFF THE COAST
LATER WEDNESDAY NIGHT.

AN INCREASING SOUTHERLY FLOW LATER TONIGHT INTO WEDNESDAY WILL
CAUSE WINDS TO REACH ADVISORY CRITERIA. WINDS WILL ALSO BE AT
ADVISORY LEVELS...AND MAY NEAR GALE FORCE...LATER WEDNESDAY NIGHT
AND THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
658 
WHUS71 KPHI 240915
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
415 AM EST WED DEC 24 2008

ANZ450>455-242300-
/O.CON.KPHI.SC.Y.0106.000000T0000Z-081224T2300Z/
/O.EXT.KPHI.GL.A.0006.081224T2300Z-081225T1500Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
415 AM EST WED DEC 24 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WATCH NOW IN EFFECT FROM THIS EVENING THROUGH THURSDAY
MORNING...

THE GALE WATCH IS NOW IN EFFECT FROM THIS EVENING THROUGH
THURSDAY MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
6 PM EST THIS EVENING.

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH, WHICH IS IN EFFECT FROM THIS EVENING THROUGH THURSDAY
MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EST
THIS EVENING.

AN INCREASING SOUTHERLY FLOW AHEAD OF AN APPROACHING COLD FRONT
WILL CAUSE WINDS AND SEAS TO INCREASE TODAY. WINDS MAY REACH GALE
FORCE TONIGHT INTO THURSDAY MORNING, PROMPTING THE ISSUANCE OF A
GALE WATCH. WINDS AND SEAS WILL SUBSIDE LATER THURSDAY AS THE
COLD FRONT MOVES OFF TO THE EAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ431-242300-
/O.CON.KPHI.SC.Y.0106.000000T0000Z-081224T2300Z/
/O.EXT.KPHI.GL.A.0006.081224T2300Z-081225T1200Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
415 AM EST WED DEC 24 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WATCH NOW IN EFFECT FROM THIS EVENING INTO THURSDAY
MORNING...

THE GALE WATCH IS NOW IN EFFECT FROM THIS EVENING INTO THURSDAY
MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
THIS EVENING.

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM THIS EVENING INTO THURSDAY
MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EST
THIS EVENING.

AN INCREASING SOUTHERLY FLOW AHEAD OF AN APPROACHING COLD FRONT
WILL CAUSE WINDS AND SEAS TO INCREASE TODAY. WINDS MAY REACH GALE
FORCE TONIGHT INTO THURSDAY MORNING, THUS PROMPTING THE ISSUANCE
OF A GALE WATCH. WINDS AND SEAS WILL SUBSIDE THURSDAY AS THE COLD
FRONT MOVES OFF TO THE EAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ430-242300-
/O.CON.KPHI.SC.Y.0106.081224T1400Z-081225T1800Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
415 AM EST WED DEC 24 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 1 PM EST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 1 PM EST THURSDAY. 

AN INCREASING SOUTHERLY FLOW AHEAD OF AN APPROACHING COLD FRONT
WILL CAUSE WINDS TO INCREASE TODAY. THE GUSTY WINDS WILL CONTINUE
TONIGHT BUT WILL DIMINISH THURSDAY AS THE COLD FRONT MOVES OFF TO
THE EAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

RPW
346 
WHUS71 KPHI 241539
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1039 AM EST WED DEC 24 2008

ANZ450>455-250000-
/O.CON.KPHI.SC.Y.0106.000000T0000Z-081224T2300Z/
/O.UPG.KPHI.GL.A.0006.081224T2300Z-081225T1500Z/
/O.NEW.KPHI.GL.W.0030.081224T2300Z-081225T1500Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1039 AM EST WED DEC 24 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST
THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON.

AN INCREASING SOUTHERLY FLOW AHEAD OF AN APPROACHING COLD FRONT
WILL CAUSE WINDS AND SEAS TO INCREASE LATER TODAY. WIND GUSTS MAY
REACH GALE FORCE TONIGHT INTO THURSDAY MORNING... PROMPTING THE
ISSUANCE OF A GALE WARNING.  WINDS AND SEAS WILL SUBSIDE LATER
THURSDAY AS THE COLD FRONT MOVES OFF TO THE EAST.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ431-250000-
/O.CON.KPHI.SC.Y.0106.000000T0000Z-081224T2300Z/
/O.UPG.KPHI.GL.A.0006.081224T2300Z-081225T1200Z/
/O.NEW.KPHI.GL.W.0030.081224T2300Z-081225T1200Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1039 AM EST WED DEC 24 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST
THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. 

AN INCREASING SOUTHERLY FLOW AHEAD OF AN APPROACHING COLD FRONT
WILL CAUSE WINDS AND SEAS TO INCREASE LATER TODAY. WIND GUSTS MAY
REACH GALE FORCE TONIGHT INTO EARLY THURSDAY MORNING... PROMPTING
THE ISSUANCE OF A GALE WARNING. WINDS AND SEAS WILL SUBSIDE LATER
THURSDAY AS THE COLD FRONT MOVES OFF TO THE EAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-250000-
/O.CON.KPHI.SC.Y.0106.000000T0000Z-081225T1800Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1039 AM EST WED DEC 24 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THURSDAY.

AN INCREASING SOUTHERLY FLOW AHEAD OF AN APPROACHING COLD FRONT
WILL CAUSE WINDS TO INCREASE TODAY. THE GUSTY WINDS WILL CONTINUE
TONIGHT BUT WILL DIMINISH THURSDAY AS THE COLD FRONT MOVES OFF TO
THE EAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

SZATKOWSKI

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Dec 23, 11:40 AM EST, 4 hours 30 minutes earlier.

Area forecast discussion, Dec 23, 11:40 AM EST, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1140 AM EST TUE DEC 23 2008

.SYNOPSIS...
HIGH PRESSURE WILL MOVE ACROSS THE REGION AND OFF THE COAST
THROUGH TONIGHT. A WARM FRONT WILL APPROACH FROM THE SOUTH
WEDNESDAY AND BE FOLLOWED BY A COLD FRONT LATE WEDNESDAY NIGHT.
HIGH PRESSURE WILL MOVE BY TO THE NORTH OF THE REGION FRIDAY.
ANOTHER FRONTAL SYSTEM WILL AFFECT THE AREA NEXT WEEKEND FOLLOWED
BY HIGH PRESSURE NEXT MONDAY.

&&

.NEAR TERM /THROUGH TODAY/...
HIGH CLOUDS WERE APPROACHING THE REGION FROM THE WEST AT LATE
MORNING, AND SHOULD OVERSPREAD THE AREA THIS AFTERNOON. THERE WERE
STILL THIN SPOTS, SO EASTERN AREAS COULD REMAIN PARTLY SUNNY, AND
WILL BE WORDED AS SUCH. FURTHER WEST, WORDING WILL BE SUCH AS TO
CONVEY SKIES BECOMING MOSTLY CLOUDY. THE LOW LEVELS OF THE
ATMOSPHERE ARE QUITE DRY, SO NO PRECIPITATION IS FORECAST.

HIGH TEMPERATURES WERE LOWERED A BIT, WHAT WITH INCREASING CLOUDS
ESPECIALLY WEST. THE SOUTHERLY FLOW ALSO WILL NOT BE VERY STRONG
THIS AFTERNOON, SO MAXIMUMS WERE ADJUSTED MORE TOWARD THE COOLER
00Z NGM HIGHS.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY/...
MOISTURE WILL INCREASE OVER THE AREA IN RESPONSE TO AN APPROACHING
WARM FRONT AND WARM ADVECTION AND LIFT OVER TOP OF THE COLD
AIRMASS IN PLACE. THE MODELS, WHICH LOOK REASONABLE, SHOW PCPN
DEVELOPING WELL AFTER MIDNIGHT AND PROBABLY AFTER 09Z. WITH THE
CONTINUED WARM ADVECTION, OUR LOWS WILL BE EARLY AT NIGHT AND THEN
TEMPERATURES SHOULD RISE AFTER MIDNIGHT. THE GFS AND WRF/NAM SHOW
TEMPERATURES ABOVE 32 THROUGHOUT THE AREA BY 7 AM WEDNESDAY.
HOWEVER, THE MAV/MET SUGGEST BELOW FREEZING TEMPS LINGERING NORTH.
WITHOUT ANY BLOCKING HIGHS TO THE NORTH, TEMPERATURES MOVE ABOVE
FREEZING ALL AREAS. THE QUESTION IS WHEN. I BELIEVE THERE WILL BE
ENOUGH TRAPPED COLD AIR FOR SOME FREEZING RAIN AND SLEET VERY LATE
TONIGHT, THEN TEMPERATURES SHOULD MOVE ABOVE FREEZING ALL AREAS
DURING WEDNESDAY MORNING. SINCE THERE IS SOME QUESTION OF TIMING
OF TEMPERATURES, I WILL HOLD OFF ON ISSUING ANY ADVISORIES THIS
FCST BUT WILL MENTION POTENTIAL FREEZING PCPN IN THE HWO.

GRIDS WERE GENERALLY POPULATED USING A BLEND OF THE MET/MAV 3 HRLY
TEMPS TONIGHT AND WEDNESDAY.

A COLD FRONT WILL SWING THROUGH FROM THE WEST AFTER MIDNIGHT
WEDNESDAY NIGHT. THE FRONT WILL BE FOLLOWED BY COLDER DRIER AIR,
BUT WITH SEASONABLE TEMPERATURES FOR THURSDAY/CHRISTMAS DAY.
THE ONLY AREAS THAT MIGHT SEE CHRISTMAS SNOW FLAKES WOULD BE IN
THE POCONOS/EAST CENTRAL PA AND NORTHERN NJ.

THE MAV TEMPERATURES LOOK REASONABLE FOR WED NIGHT/THURSDAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
HIGH PRES FROM THE MIDWEST WILL CONTINUE TO BUILD OVER THE AREA
THURSDAY AND BECOME CENTERED OVER PENNSYLVANIA THURSDAY NIGHT,
BEFORE MOVING OFF THE COAST ON FRIDAY. MEANWHILE, A LOW PRESSURE
SYSTEM OVER THE CENTRAL ROCKIES WILL EMERGE OVER THE GREAT PLAINS,
THEN INTENSIFY AS IT MOVES NORTHEAST TO THE GREAT LAKES REGION
SATURDAY AND SATURDAY NIGHT. AN IMPRESSIVE SOUTHERLY FLOW WILL
DEVELOP OVER THE EASTERN U.S. FRIDAY INTO THE EARLY PART OF SUNDAY
AS A RESULT OF BOTH THESE SYSTEMS, BRINGING WARMER THAN NORMAL
TEMPERATURES AND THE CHANCE OF RAIN SHOWERS LATE FRIDAY INTO SUNDAY.
A COLD FRONT IS THEN EXPECTED TO CROSS THE REGION SUNDAY MORNING. AS
ANOTHER HIGH BUILDS OVER THE REGION FROM THE WEST-SOUTHWEST, AND AS
THE MID-LEVEL FLOW PATTERN BECOMES ZONAL, A COUPLE OF
PRECIPITATION-FREE DAYS ALONG WITH NORMAL LATE DECEMBER TEMPERATURES
ARE EXPECTED INTO THE FIRST PART OF THE NEW WEEK.

&&

.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

HIGH PRESSURE WILL MOVE OFF TO THE EAST THIS AFTERNOON, AND ALLOW
CIRRUS AND THEN MID CLOUDS TO OVERSPREAD THE AREA THIS AFTERNOON
DUE TO A STRONG WEST-SOUTHWEST FLOW ALOFT. CLOUDS WILL LOWER AND
THICKEN LATER THIS AFTERNOON IN ADVANCE OF A WARM FRONT THAT WILL
CROSS THE AREA TONIGHT. HOWEVER, VFR CONDITIONS WILL CONTINUE THIS
AFTERNOON INTO TONIGHT. CEILINGS AND VISIBILITIES WILL LOWER AFTER
MIDNIGHT AS RAIN BEGINS TO SPREAD IN FROM THE WEST. BY DAYBREAK
WEDNESDAY, MARGINAL VFR CONDITIONS SHOULD BE WIDESPREAD WITH LOCAL
IFR IN RAIN AND FOG. TEMPERATURES WILL LIKELY RISE SLOWLY IN THE
SOUTHERLY FLOW, BUT AT THE PRECIPITATION ONSET THERE STILL COULD BE
SOME BELOW FREEZING READINGS IN OUR NORTHERN ZONES. THEREFORE, A
PERIOD OF FREEZING RAIN IS POSSIBLE IN THOSE AREAS UNTIL
TEMPERATURES WARM IN THE POST WARM FRONTAL ENVIRONMENT.

OUTLOOK...AS THE LOW PRESSURE SYSTEM MOVES IN FROM THE WEST,
IFR CONDITIONS ARE LIKELY TO PERSIST WEDNESDAY INTO WEDNESDAY
NIGHT. THE COLD FRONT ASSOCIATED WITH THE LOW WILL CROSS OUR AREA
WEDNESDAY NIGHT, BRINGING AN END TO THE RAIN AND A RETURN TO VFR
CONDITIONS BY DAYBREAK THURSDAY. HIGH PRESSURE, WITH VFR CONDITIONS,
WILL DOMINATE OUR WEATHER LATER THURSDAY INTO FRIDAY.

&&

.MARINE...
HIGH PRESSURE PROVIDING TRANQUIL CONDITIONS WILL BE SHORT LIVED AS
IT MOVES OFF TOT HE EAST THIS AFTERNOON. AS THE HIGH SLIPS OFF TO
OUR EAST LATE TODAY, WINDS WILL SWING AROUND TO THE SOUTH. THE
SOUTHERLY FLOW WILL INCREASE TONIGHT INTO WEDNESDAY, CAUSING SEAS TO
BUILD ONCE AGAIN. A SMALL CRAFT ADVISORY WILL BE RAISED AT 4 AM
WEDNESDAY ON OUR OCEAN WATERS AND ON LOWER DELAWARE BAY. SINCE WE
DONT EXPECT WINDS GUSTS TO REACH ADVISORY CRITERIA ON THE UPPER BAY
UNTIL MIDDAY WEDNESDAY, WELL HOLD OFF ON RAISING THE ADVISORY THERE
UNTIL NOON. AN END TIME OF 6 AM THURSDAY WILL BE USED ON THE
ADVISORY FOR NOW, BUT THIS WILL PROBABLY BE EXTENDED AT LEAST UNTIL
MIDDAY THURSDAY IN LATER FORECASTS. PRE-FRONTAL WINDS WILL SWING
AROUND TO THE SOUTHWEST EARLY WEDNESDAY NIGHT WITH GUSTS INCREASING
TO NEAR GALE FORCE. THE FRONT WILL CROSS OUR WATERS AFTER MIDNIGHT
AND BY DAYBREAK THURSDAY WINDS WILL BECOME WEST AND THEN NORTHWEST.
HIGH PRESSURE MOVING IN BEHIND THE FRONT WILL BUILD INTO OUR REGION
AND ALLOW BOTH THE WINDS AND SEAS TO SUBSIDE LATER THURSDAY. THE
HIGH WILL BE THE DOMINANT WEATHER FEATURE IN OUR AREA THROUGH
FRIDAY. ANOTHER COLD FRONT WILL AFFECT OUR WATERS OVER THE WEEKEND.

&&

.TIDES...
THE STRONG NORTHWEST FLOW THAT HELPED PUSH TIDES TO NEAR BLOW-OUT
CONDITIONS THE PAST TWO TIDE CYCLES HAS DIMINISHED. THEREFORE, TIDAL
DEPARTURES WILL SLOWLY RETURN TO MORE NORMAL CONDITIONS LATER TODAY
THROUGH WEDNESDAY AND INTO WEDNESDAY NIGHT. ONCE THE COLD FRONT
CROSSES LATE WEDNESDAY NIGHT, WINDS WILL AGAIN BECOME NORTHWEST AND
GIVE US ANOTHER ROUND OF NEAR BLOW-OUT CONDITIONS THURSDAY. WE WILL
CONTINUE TO MONITOR THIS SITUATION, AND IF IT IS DETERMINED THAT
BLOW-OUT CONDITIONS WILL BE REACHED, A LOW WATER ADVISORY WILL BE
ISSUED. EVEN IF WE DO NOT ISSUE AN ADVISORY, BOATERS SHOULD STILL BE
AWARE OF THE POSSIBILITY OF VERY LOW WATER LEVELS, AND TAKE THOSE
PRECAUTIONS THAT ARE NECESSARY TO PROTECT THEIR VESSELS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR
     ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 1 AM EST EARLY THIS MORNING FOR
     ANZ431.

&&

SYNOPSIS...STAUBER
NEAR TERM.../ STAUBER
SHORT TERM...STAUBER
LONG TERM...MIKETTA
AVIATION.../ RPW
MARINE.../ RPW
TIDES.../ RPW
Hazardous weather outlook, Dec 23, 2:44 AM EST, 13 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
244 AM EST TUE DEC 23 2008

NJZ001-007>010-012-015-PAZ054-055-060>062-067>069-241015-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON-
MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
244 AM EST TUE DEC 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

FREEZING RAIN AND SLEET ARE EXPECTED TO DEVELOP AFTER MIDNIGHT.
THIS COULD ALLOW FOR ICY CONDITIONS TO DEVELOP.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ANY FREEZING RAIN AND SLEET THAT DEVELOPS SHOULD CHANGE TO RAIN BY
MIDDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>027-PAZ070-071-
241015-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
244 AM EST TUE DEC 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

RAIN IS EXPECTED TO DEVELOP AFTER MIDNIGHT. ALTHOUGH TEMPERATURES
SHOULD START OUT TONIGHT BELOW FREEZING BY THE TIME PRECIPITATION
BEGINS, TEMPERATURES SHOULD BE ABOVE FREEZING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-450>455-241015-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
244 AM EST TUE DEC 23 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 6 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-241015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
244 AM EST TUE DEC 23 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 12 PM WEDNESDAY TO 6 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 3:53 AM ESTSmall Craft AdvisoryPHI60 hr
Dec 23, 1:49 PM ESTWinter Weather AdvisoryPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 7 more22 hr

Nearby

Gale Watches in New Jersey, 2008Every gale watch in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.